# SDR AALA202412291190

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 13,456 hours, 4,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE OVERHEAD EMERGENCY EXIT LIGHTS PANEL NOT ARMED AMBER ANNUNCIATION HAS ONE LAMP INOPERATIVE. MAINTENANCE RELAMPED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-11-00.
